Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 5

All articles in this issue are freely accessible.

A faithfulness criterion for the Gassner representation of the pure braid group
Mohammad N. Abdulrahim.
Proc. Amer. Math. Soc. 125 (1997), 1249-1257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389500
Finite linear groups and theorems of Minkowski and Schur
Walter Feit.
Proc. Amer. Math. Soc. 125 (1997), 1259-1262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376761
New rapidly convergent series representations for $𝜁(2n+1)$
Djurdje Cvijovic and Jacek Klinowski.
Proc. Amer. Math. Soc. 125 (1997), 1263-1271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376755
Gröbner Duality and multiple points in linearly general position
Teo Mora.
Proc. Amer. Math. Soc. 125 (1997), 1273-1282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363433
Quasitilted algebras admit a preprojective component
Flavio U. Coelho and Dieter Happel.
Proc. Amer. Math. Soc. 125 (1997), 1283-1291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363416
Factorisation in the ring of exponential polynomials
G. R. Everest and A. J. van der Poorten.
Proc. Amer. Math. Soc. 125 (1997), 1293-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401740
A note on the relative class number in function fields
Michael Rosen.
Proc. Amer. Math. Soc. 125 (1997), 1299-1303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371139
Explicit free subgroups of $\operatorname{Aut}(\mathbf{R},\le)$
Curtis D. Bennett.
Proc. Amer. Math. Soc. 125 (1997), 1305-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363412
$K$-regular Witt rings
Robert W. Fitzgerald.
Proc. Amer. Math. Soc. 125 (1997), 1309-1313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376762
Tensor product of Hopf bimodules over a group
Claude Cibils.
Proc. Amer. Math. Soc. 125 (1997), 1315-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371118
Directional uniform rotundity in spaces of essentially bounded vector functions
Manuel Fernández and Isidro Palacios.
Proc. Amer. Math. Soc. 125 (1997), 1323-1328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350942
A uniform $L^{p}$ estimate of Bessel functions and distributions supported on $S^{n-1}$
Kanghui Guo.
Proc. Amer. Math. Soc. 125 (1997), 1329-1340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363462
Crossed products of Hilbert $C*$-modules
Huu Hung Bui.
Proc. Amer. Math. Soc. 125 (1997), 1341-1348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363451
Polynomial continuity on $ℓ_{1}$
Manuel González, Joaquín M. Gutiérrez and José G. Llavona.
Proc. Amer. Math. Soc. 125 (1997), 1349-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371124
A convolution estimate for a measure on a curve in $\mathbb{R}^{4}$
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 125 (1997), 1355-1361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363436
Approximation of fixed points of a strictly pseudocontractive mapping
Liwei Liu.
Proc. Amer. Math. Soc. 125 (1997), 1363-1366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1430761
Bilocal derivations of standard operator algebras
Jun Zhu and Changping Xiong.
Proc. Amer. Math. Soc. 125 (1997), 1367-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363442
On Carathéodory’s conditions for the initial value problem
D. C. Biles and P. A. Binding.
Proc. Amer. Math. Soc. 125 (1997), 1371-1376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403114
Peak set without peak points
Krzysztof Jarosz.
Proc. Amer. Math. Soc. 125 (1997), 1377-1379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372032
The global stability of a system modeling a community with limited competition
J. F. Jiang.
Proc. Amer. Math. Soc. 125 (1997), 1381-1389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376765
Extreme points of unit balls in Lipschitz function spaces
Ryszard Smarzewski.
Proc. Amer. Math. Soc. 125 (1997), 1391-1397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389537
Stability in the Gromov-Shubin index theorem
Lih-chung Wang.
Proc. Amer. Math. Soc. 125 (1997), 1399-1405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363439
Characterizations of pseudodifferential operators on the circle
Severino T. Melo.
Proc. Amer. Math. Soc. 125 (1997), 1407-1412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415353
On a negative result concerning interpolation with change of measures for Lorentz spaces
Elida V. Ferreyra.
Proc. Amer. Math. Soc. 125 (1997), 1413-1417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363418
A new proof of the two weight norm inequality for the one-sided fractional maximal operator
David Cruz-Uribe SFO.
Proc. Amer. Math. Soc. 125 (1997), 1419-1424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389511
Essential spectra through local spectral theory
K. B. Laursen.
Proc. Amer. Math. Soc. 125 (1997), 1425-1434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389525
On power bounded operators
Eugen J. Ionascu.
Proc. Amer. Math. Soc. 125 (1997), 1435-1441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353387
On the Bochner-Riesz means of critical order
E. R. Liflyand.
Proc. Amer. Math. Soc. 125 (1997), 1443-1450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371133
Canonical systems and transfer matrix-functions
Alexander Sakhnovich.
Proc. Amer. Math. Soc. 125 (1997), 1451-1455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371140
Lifting of Kadec-Klee properties to symmetric spaces of measurable operators
P. G. Dodds, T. K. Dodds and F. A. Sukochev.
Proc. Amer. Math. Soc. 125 (1997), 1457-1467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371122
An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets
Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 125 (1997), 1469-1478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371130
An approximation condition and extremal quasiconformal extensions
Edgar Reich.
Proc. Amer. Math. Soc. 125 (1997), 1479-1481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389534
Entire solutions of first-order nonlinear partial differential equations
Jill E. Hemmati.
Proc. Amer. Math. Soc. 125 (1997), 1483-1485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396979
Weakly coupled bound states in quantum waveguides
W. Bulla, F. Gesztesy, W. Renger and B. Simon.
Proc. Amer. Math. Soc. 125 (1997), 1487-1495
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1371117
The structure of hypersurfaces with some curvature conditions
Ju Seon Kim.
Proc. Amer. Math. Soc. 125 (1997), 1497-1501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363427
General helices and a theorem of Lancret
Manuel Barros.
Proc. Amer. Math. Soc. 125 (1997), 1503-1509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363411
Fixed points of the mapping class group in the $SU(n)$ moduli spaces
Jørgen Ellegaard Andersen.
Proc. Amer. Math. Soc. 125 (1997), 1511-1515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376748
A note on the fundamental groups of manifolds with almost nonnegative curvature
Gabjin Yun.
Proc. Amer. Math. Soc. 125 (1997), 1517-1522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371147
Less saturated ideals
Moti Gitik and Saharon Shelah.
Proc. Amer. Math. Soc. 125 (1997), 1523-1530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363421
The expected value of the number of real zeros of a random sum of Legendre polynomials
J. Ernest Wilkins Jr..
Proc. Amer. Math. Soc. 125 (1997), 1531-1536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377012
An intrinsic characterisation of polyhomogeneous Lagrangian distributions
M. S. Joshi.
Proc. Amer. Math. Soc. 125 (1997), 1537-1543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371128
Small inductive dimension of completions of metric spaces
S. Mrówka.
Proc. Amer. Math. Soc. 125 (1997), 1545-1554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423324
A simple proof of P. Carter’s theorem
Lucien Guillou.
Proc. Amer. Math. Soc. 125 (1997), 1555-1559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372031
On the stability of equivariant foliations
Janez Mrcun.
Proc. Amer. Math. Soc. 125 (1997), 1561-1570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402875